# SDR IPXA2017061318188

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 71,860 hours, 14,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Splash Guard
- Condition: Missing
- Location: Evas Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EVAS UNITS ARE MISSING SPLASH GAURDS. INSTALLED THE SPLASH GAURDS IAW EO M-2560-45126.
